# SDR DALA1015571608

- Difficulty date: June 25, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 45,711 hours, 6,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DURING A CHECK HARNESS DAMAGED ON EMERGENCY PATH LIGHTS SEAT 28F-40B.  MAINTENANCE REPLACED SEAT HARNESS.  SYSTEM OPERATION IS NORMAL.
